# SDR ASAA2019052129506

- Difficulty date: May 21, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR SUPPORT STRAP FOUND I/B WEB UPPER FLANGE TO BE CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT WEB IAW SRM 51 40 02 0G 0 REMOVED CORR FROM I/B WEB FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 1A 1 W 3.5" O .056" R .048" L 3.75" D .008".
